# SDR SIMA20120801013

- Difficulty date: August 1, 2012
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 29,821 hours, 27,777 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: 14525737403
- Part serial: 145225
- Condition: Gouged
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EXIT INTERNAL STRUCTURE GOUGED ABOVE WINDOW CUT-OUT.  LT OVERWING EXIT INTERNAL STRUCTURE REPAIRED IAW EO EM-52MR-320.
